Baclofen in overdose produces a rapid onset of delirium, respiratory depression, coma and seizures. In large overdose the patient can appear brain dead and it has resulted in the pursuit of organ donation only for the patient to wake on the operating table. The mainstay of treatment is good supportive care.
A baffling case of apparent brain death... Can you work out what has happened? A 35-year old female with a history of multiple sclerosis and depression is found collapsed at home. She is known to have access to quetiapine.
Necessary cookies are absolutely essential for the website to function properly. This category only includes cookies that ensures basic functionalities and security features of the website. These cookies do not store any personal information.
Any cookies that may not be particularly necessary for the website to function and is used specifically to collect user personal data via analytics, ads, other embedded contents are termed as non-necessary cookies. It is mandatory to procure user consent prior to running these cookies on your website.